English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An evolutionary tabu search approach to optimal structuring element extraction for MST-based shapes description

Jiang, T. Z. (2001). An evolutionary tabu search approach to optimal structuring element extraction for MST-based shapes description. International Journal of Computer Mathematics, 76(3), 307-315. doi:10.1080/00207160108805027.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-9CCB-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-44C1-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Jiang, Tianzi Z.1, Author              
Affiliations:
1MPI of Cognitive Neuroscience (Leipzig, -2003), The Prior Institutes, MPI for Human Cognitive and Brain Sciences, Max Planck Society, ou_634574              

Content

show
hide
Free keywords: Shape description; Mathematical morphology; Shape matching; Optimal structure element; Simulated annealing algorithm; Genetic algorithm; Tabu search; Model-based vision
 Abstract: Optimal structure element extraction is a key step in the application of mathematical morphology to various image processing tasks and shape description problem in computer vision. In this paper, we propose a novel optimization technique called evolutionary tabu search (ETS) to solve optimal structure element extraction problem for MST-based shape description. Specifically, we incorporates “the survival of strongest” idea of evolution algorithm into tabu search. This new method has the ability to find the global optimum, which not only keeps the advantages of tabu search and Genetic Algorithms, but also overcomes some of their shortages. Specifically, by comparing our algorithm with the existing other global optimization methods (such as genetic algorithm, Simulated annealing and tabu search), we find that the ETS is more practical and effective, which also yields good near-optimal solutions and has better convergence speed

Details

show
hide
Language(s): eng - English
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 239181
ISI: 000166178500003
Other: P6725
DOI: 10.1080/00207160108805027
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Computer Mathematics
  Other : Int. J. Comput. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Gordon and Breach Science Publishers
Pages: - Volume / Issue: 76 (3) Sequence Number: - Start / End Page: 307 - 315 Identifier: ISSN: 0020-7160
CoNE: /journals/resource/954925407731